MathSciNet Relay Station
MathSciNet bibliographic data
MR237847 (38 #6128) 33.40
Askey, Richard; Fitch, James Integral representations for Jacobi polynomials and some applications. J. Math. Anal. Appl. 26 1969 411–437.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement